# SDR DL73K001486

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,250 hours, 38,072 cycles
- Engine time: 36,694 hours, 30,483 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE GENERATOR FAILED DURING TAKEOFF ROLL AT APPROX 80 KTS.  CHECKED NR 1 CSD OIL LEVEL AND FILTER BYPASS, CKS GOOD.  REPLACED GCU, RAN ENG FOUND GEN FOLLOWING THROTTLE.  REPLACED GENERATOR AND CSD.
